# SDR DALA2015091705691

- Difficulty date: September 17, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 66,195 hours, 49,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND OVERWING EMERGENCY LIGHTS INOPERATIVE.  MAINTENACE R & R OVERWING EMERGENCY LIGHT POWER SUPPLY.  CHECKED OK.
